Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Reviews and Descriptions of Tables and Books

Journal: Math. Comp. 28 (1974), 1169-1180
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] CHARLES E. LAND, Tables of Critical Values for Testing Hypotheses about Linear Functions of the Normal Mean and Variance II, ms. deposited in the UMT file. (See RMT 42, Math. Comp., v. 28, 1974, p. 887.)
  • [2] CHARLES E. LAND, "Standard confidence limits for linear functions of the normal mean and variance," J. Amer. Statist. Assoc., v. 68, 1973, pp. 960-963.
  • [1] A. J. PERLIS & R. ITURRIAGA, "An extension to ALGOL for manipulating formulae," Comm. ACM (2), v. 7, 1964, pp. 127-130.
  • [2] R. P. VAN RIET, "ABC Algol: A portable language for formula manipulation," SIGPLAN Notices (3), v. 9, 1974, p. 1.

Additional Information

PII: S 0025-5718(74)99684-7
Article copyright: © Copyright 1974 American Mathematical Society